Reduction of dimension as a consequence of norm-resolvent convergence and applications

Krejčiřík, D.; Raymond, N.; Royer, J.; Siegl, Petr (2018). Reduction of dimension as a consequence of norm-resolvent convergence and applications. Mathematika, 64(2), pp. 406-429. Cambridge University Press 10.1112/S0025579318000013

[img] Text
1701.08819.pdf - Submitted Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (276kB) | Request a copy

This paper is devoted to dimensional reductions via the norm resolvent convergence. We derive explicit bounds on the resolvent difference as well as spectral asymptotics. The efficiency of our abstract tool is demonstrated by its application on seemingly different PDE problems from various areas of mathematical physics; all are analysed in a unified manner now, known results are recovered and new ones established.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Siegl, Petr

Subjects:

500 Science > 510 Mathematics

ISSN:

0025-5793

Publisher:

Cambridge University Press

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

20 May 2019 11:30

Last Modified:

24 Oct 2019 17:32

Publisher DOI:

10.1112/S0025579318000013

ArXiv ID:

1701.08819v1

BORIS DOI:

10.7892/boris.126065

URI:

https://boris.unibe.ch/id/eprint/126065

Actions (login required)

Edit item Edit item
Provide Feedback